Allergic contact dermatitis caused by β-blockers in eyedrops

Colombina Vincenzi, Cinzia Ricci, Anna Maria Peluso, Antonella Tosti

Research output: Contribution to journalArticle

6 Scopus citations

Abstract

Three patients developed a periorbital eczematous eruption during topical treatment with β-blocker eyedrops for glaucoma. All patients were patch tested with their eyedrops and their single constituents. In all patients, personal eyedrops produced a positive patch test; we found positive reactions to befunolol 0.25% in water, 0.5% in water, and 1% in water. The third patient also used timolol eyedrops and showed a positive patch test to timolol maleate 0.5% aqueous.

Original languageEnglish (US)
Pages (from-to)102-103
Number of pages2
JournalAmerican Journal of Contact Dermatitis
Volume5
Issue number2
StatePublished - Jun 1 1994
Externally publishedYes

ASJC Scopus subject areas

  • Dermatology

Fingerprint Dive into the research topics of 'Allergic contact dermatitis caused by β-blockers in eyedrops'. Together they form a unique fingerprint.

  • Cite this